# SDR SWIA200921034

- Difficulty date: February 16, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 18,970 hours, 16,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6495 - EMERGENCY LIGHT ON CEILING AT ROW 2 INOP.  RELAMPED.
